# SDR GUUA93332051210A

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,502 hours, 36,468 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9316 FLL/FPO AFTER TAKEOFF LEFT MAIN LANDING GEAR DID NOT RETRACT, GEAR HANDLE ILLUMINATED RED.  WHEN LANDING GEAR DOWN THREE GREEN GEAR HANDLE INDICATED SAFE.  RETURNED TO FLL LANDED WITHOUT INCIDENT.  RE-SECURED CONNECTOR P200 AT LANDING GEAR HANDLE.  OPERATIONAL CHECK OK.
